Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

does the dry skin on your face last for the entirety of the course?

how long after finishing the course does youre skin start to become less dry?

Share this post


Link to post
Share on other sites

Hey.

Ive heard that as soon as you stop taking accutane, the side effects start wearing off immediatly.

The dry lips, nose etc should start to go away even less than a week since you stop.

Im guessing your face will start to become less dry as soon as you stop, and go back to normal after a month or so.

Matt.

Share this post


Link to post
Share on other sites

It's probably different for everyone. I ran out of Accutane for a couple weeks. My face never gets dry, but my nose gets really, annoyingly dry, and my lips get kind of dry. That still hadn't fully went away in the 2 weeks. I suppose it started to get better, but it wasn't completely gone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×